# SDR IPXA09555589

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT MLG BODY DOOR CUTOUT FED.  BULB SEAL SUPPORT CHANNEL OTBD SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED CRACKED BRACKET IAW SRM51-40-02-0G, AMM 32-12-51-4 STEP 3C 1-5.
